# SDR 20010305CW013

- Difficulty date: January 23, 2001
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N2240D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970032
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Adapter
- Part number: 640925
- Condition: Failed
- Location: Tach Generator
- Part time: 274 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE TACH ADAPTER PUT ON AIRCRAFT.  WHEN ADAPTER FAILS, THERE IS NO RPM INDICATION TO TACH.  PROBLEMS APPARENTLY VIBRATION INDUCED.  SOME PROVISION SHOULD BE MADE TO REINFORCE UNIT, OR RELOCATE IT TO AN AREA NOT AS PRONE TO VIBRATION.
